科研速递论坛

标题: Fractional order iterative functional differential equations with parameter [打印本页]

作者: ljhcumt    时间: 2013-3-12 22:42
标题: Fractional order iterative functional differential equations with parameter

【题名】:Fractional order iterative functional differential equations with parameter
【作者】:JinRong Wang, Yong Zhou, Michal Fec̆kan
【杂志名全称】:Applied Mathematical Modelling
【年,卷(期),起止页码】:Volume 37, Issue 8, 15 April 2013, Pages 6055–6067
【全文链接】:http://www.sciencedirect.com/sci ... i/S0307904X12007603


作者: benben    时间: 2013-3-12 22:42
http://good.gd/2467865.htm
作者: benben    时间: 2013-3-12 22:43
1111111111111111111111




欢迎光临 科研速递论坛 (http://expaper.cn/) Powered by Discuz! X2.5